# SDR SWAA2024120654747

- Difficulty date: October 29, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AT RT WING 2024-680262<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189443 DUE DATE: 06-MAR-25.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18175478 DUE DATE: 25-JAN-25.;[03] TOOL USED: ULTRASONIC FLAW DETECTOR P/N: EPOCH 650; S/N: 190984811; CAL DUE DATE: 11-JAN-25;[04] TOOL USED: HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238; DUE DATE: 10/SEP/25.;[05] TOOL USED: MULTIMETER P/N: FLUKE 87; S/N: 42180184; DUE DATE: 20-MAR-25.;[06] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.;[07] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFF BELOW.
